# SDR 2022F00473

- Difficulty date: November 9, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N452MH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9122
- Aircraft time: 9,120 hours
- Engine: Tmeca ARRIEL1E2
- Engine time: 8,050 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Pressure Switch
- Part number: 9550162490
- Condition: Failed
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT, #1 FUEL PRESS ILLUMINATED. ALL ENG PARAMATERS NORMAL. CAUTION EXTINGUISHED AFTER APPROX 5MIN. REPLACED #1 ENG FUEL PRESS SWITCH. INSP FUEL FILTER AS A PRECAUTION. PERFORMED GROUND RUN/LEAK CHK, 2 STARTS EA,  W/NO ANOMOLIES. LEAK CHK'D GOOD.
